# SDR CHQA20130520187

- Difficulty date: May 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 26,363 hours, 21,559 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,835 hours, 19,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON STRINGER 21 AT FRAME 13.  THE STRINGER WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02 AND 51-20-03.
